# SDR RAIA0002022

- Difficulty date: February 24, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 20,539 hours, 20,456 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Seal
- Part number: 490250
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

7116 - STL - RIGHT PACK AND BLEED LEAK INDICATIONS ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED AND DEFERRED RIGHT PACK PER ATR42 MEL.  MAINTENANCE REPLACED RIGHT ENGINE BLEED AIR DUCT SEALS.
